# SDR CALA2025122912459

- Difficulty date: December 17, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 46,939 hours, 17,100 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER WEB FOUND CRACKED REQUIERES FABRICATION.   FABRICATED, LOCATED, AND DRILLED NEW  DOUBLER APPLIED ALODINE AND PRIMER IAW SRM 51-40-05-0G-0, DWG 111A1511 REV: B, DWG: 111A1001 REV -,  AMM 51-21-41-370-802 51-21-72-370-804.
